# SDR SWAA115524A

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 18,883 hours, 11,151 cycles
- Engine: Cfmint CFM567B242
- Engine time: 10,151 hours, 6,082 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894136
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT NR 1 ENGINE SHUT DOWN.  FOUND METAL CONTAMINATION IN FWD CHIP DETECTOR NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE  PER MM.
